Sharp Bounds for the Probability of the Union of Events Under Unimodality Condition
Keywords:Binomial moment problem, linear programming, bounding probabilities, discrete unimodality, reliability
AbstractLinear programming problem is formulated for bounding the probability of the union of events, where the probability distribution of the occurrences is supposed to be unimodal with
known mode and some of the binomial moments of the events are also known. Using a theorem on combinatorial determinants the dual feasible bases of a relaxed problem are fully described. The bounds for the probability of the union are presented in the form of formulas as well as the results of customized algorithmic solution of the LPs involved.
How to Cite
Pre’kopa, A., Subasi, M., & Subasi, E. (2007). Sharp Bounds for the Probability of the Union of Events Under Unimodality Condition. European Journal of Pure and Applied Mathematics, 1(1), 60–81. Retrieved from https://ejpam.com/index.php/ejpam/article/view/87
Upon acceptance of an article by the journal, the author(s) accept(s) the transfer of copyright of the article to European Journal of Pure and Applied Mathematics.
European Journal of Pure and Applied Mathematics will be Copyright Holder.